MathSciNet Relay Station
MathSciNet bibliographic data
MR2204007 34C28 (37D45)
Chlouverakis, Konstantinos E.; Sprott, J. C. Chaotic hyperjerk systems. Chaos Solitons Fractals 28 (2006), no. 3, 739–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement